combivir side effects?
Nov 3, 2005
Hello Dr, I started PEP 7 hrs after a high risk exposure. I was on combivir and Kaltera for the 28 days, but before my course finished, with still about 3-4 days left, I fell sick with flu like symptoms. I also saw that my finger nails had all started to grow darker, almost to black. Now, 3 months after the exposure, my nails are almost back to normal. Is it common to see nail discoloration with PEP drugs I took? or is this an indication that I am positive? I am south asian if race has anything to do with the side effects.
Thanks for reading through my question,
Response from Dr. Henry
A small percentage of patients will have their nails darken after use of AZT. If often would take 3-6 months for healthy nails to grow out. Nail problems are very rarely due to HIV infection. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Kids Catch Genital Warts If Parents Have It?
- When Can One Use Topical Skin Care On Dry Shingles?
- What's The Likelihood Of Somebody Getting Herpes From Protected Sex?
- What's The Difference Between Mouth Ulcers And Herpes Simplex 1?
- What If You Have Chlamydia For Over A Year?
- Syphilis And White Blood Cell Count
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.